Welcome to the EliteFitness.com
Bodybuilding Site! Please join this discussion
about Before and After: My Melanotan II cycle log within the Member Pictures and Training Journals
Excerpt: I'm not sure if this is the right section to post this in, so mods feel free to move this to where it belongs.
A buddy of mine suggested to me that I should post this cycle log and before and after pics here. He thought a lot of people here would be interested in this peptide....
Day 1 - March 15
I've read how MTII will cause nausea, so I've decided to split my daily 1mg injections into two 0.5mg injections. I started late in the day, so I took 0.5mg pre workout, then another 0.5mg a few hours post workout. I did notice a slight woozy feeling stomach, nothing bad though. I would compare it to the feeling you get in your stomach when crashing from ephedra. Nothing bad, just basically takes your appetite away. No facial flushing or hardons yet either.
Day 2 - March 16
Injected 0.5mg in the am with my 4iu of gh - growth hormone (somatropin) - .
I have felt run down and sleepy all day. I've read that it can cause this feeling of tiredness. I honestly dont know if it's the trenbolone (100mg EOD), or the MTII. Anyways, I've been dragging ass all day long. Hopefully this goes away. (it supposedly does after about a week)
Day 2 - March 16
Took 2nd 0.5mg injection at around 4pm. Still not much nausea at all. I think the wood is starting to come on though. I seem to get more easily turned on, it's kinda wierd. The stomach just feels like I'm on an ephedra crash though. Nothing bad at all, but not completely comfortable either.
Day 3 - March 17
Injected slightly more this morning since I read that someone my weight should be injecting around 1.3mg per day. So I did about .75mg this morning.
The slight nausea is starting to go away. To me, it's not really nausea, it's more of a feeling of slight sickness from extreme hunger. If you are trying to bulk, I DO NOT recomend this stuff. My appetite is nonexistent.
Stretching,..........jesus ing christ! I can't stop because it feels so good to do. And I have constant morning wood and cant stop yawning.
I honestly thing this stuff effects the hypothalmus the same way your brain stimulates it upon waking in the morning. It has all the same patterns,....genitalia arousal (morning wood), stretching, yawning. I'll have to read up on that more to see if they may be related.
Day 6 - March 20
The boners are just horrible. Slightly on the painful side, and definetely painful when laying on my stomach in bed. They seem to not happen so random anymore though. But when I do get them, they take FOREVER to go away.
Went to the gym today, and everyone I know said that I looked really dark. I knew I was getting darker, but not really sure how much since I see myself everday. I don't get any nausea anymore at all either.
So almost 1 week later, and I'm already noticible darker. This is insane, all the girls at the gym want to buy it now.
Day 8 - March 22
Same injection schedule. Boners aren't so bad anymore, don't even really notice them being random anymore.
People at my work keep saying that I look REALLY dark. A girl that I haven't seen in about 3 weeks saw me last night, and she was blown away by it. I'm getting so dark that I think I may be able to cheat my way into some minority college funding.
Seriously, this works! I've only been on for 7.5 days now, and I'm already darker than I've ever been in my whole life. I have only tanned once in the past 8 days also. This is insane.
Day 9 - March 24
I am used to the boners now and dont even really notice them unless I'm on the eliptical trainer and some hot with tight workout pants is in front of me.
Skin color,.......I'm dark as .
I now have friends in the gym that are saying that I need to lay off the tanning bed. I just tell them it's not from tanning, and they are shocked that this stuff works this well. I really think I'm a little too dark, but I'm going to keep going until I use 20mg total. I had originally planned on using 30mg.
I noticed that my teeth look WHITE AS HELL now because of my skin color. And my eyes look so white now that its kinda creepy. People in the gym tell me that I look like I just put on the first coat of pro tan to get ready for a show or something.
This rawks! I have so many friends that will be buying this stuff now.
Day 10 - March 25
I went out last night with some friends to a bar. I was at the bar getting a beer, and this cute girl started talking to me. She said that she and her friend were curious what nationality I was. She said her friend thought I was "really hot and buff", and that I was really dark and it looked good. They didn't believe me when I told them I was white, with just german/irish ancestry.
You do look much darker although I can only see the thumbnails. The constant morning wood thing is a pretty sexy side effect. All guys should walk around with wood all the time. That would be pretty hot...lol.
This drug is actually very safe. It will be released to the public in 2008 most likely. It is a aminoacid peptide actually. It is a synthetic verson of the body's natural alpha MSH hormone. (melanocyte stimulating hormone)
This product has also been shown in testing to increase mobilization of white and brown adipose tissue, increase oxygen consumption (increases metabolism), and has been shown to help women with FSD (female sexual dysfunction). This is the first drug ever that has been able to treat that in women,....besides testosterone.
So far in 8 to 10 years of testing, there aren't any harmful side effects. The only ones I've read of is when they were testing the upper limits of toxicity dosages in rats, there insulin levels were ED up for a few days until the dose was brought down. This drug has also been shown in studies to increase insulin sensitivity. (a very good thing for bodybuilders)